Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Holomorphic maps onto varieties of non-negative Kodaira dimension

Title data

Hwang, Jun-Muk ; Kebekus, Stefan ; Peternell, Thomas:
Holomorphic maps onto varieties of non-negative Kodaira dimension.
In: Journal of Algebraic Geometry. Vol. 15 (2006) Issue 3 . - pp. 551-561.
ISSN 1534-7486
DOI: https://doi.org/10.1090/S1056-3911-05-00411-X

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: MR2219848
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Nov 2020 09:54
Last Modified: 12 Nov 2020 09:54
URI: https://eref.uni-bayreuth.de/id/eprint/59626